# SDR SWIA2020072751450

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRG20R BETWEEN FS 319.70 AND FS 349.00 IS CORRODED   (C-CHECK) RO 7/23/2020    REPLACED INTERCOSTAL AT STRG20R BETWEEN FS319.70 & FS349.00 IAW DWG, CRJ700 SRM.
